Show simple item record

dc.contributor.authorDiethelm, Kai*
dc.contributor.authorFord, Neville J.*
dc.date.accessioned2017-07-04T08:13:15Z
dc.date.available2017-07-04T08:13:15Z
dc.date.issued2018-11-08
dc.identifier.citationDiethelm, F. & Ford, N. J. (2018). A note on the well-posedness of terminal value problems for fractional differential equations." Journal of Integral Equations Applications, 30(3), 371-376.en
dc.identifier.issn0897-3962
dc.identifier.doi10.1216/JIE-2018-30-3-371
dc.identifier.urihttp://hdl.handle.net/10034/620550
dc.description.abstractThis note is intended to clarify some im- portant points about the well-posedness of terminal value problems for fractional di erential equations. It follows the recent publication of a paper by Cong and Tuan in this jour- nal in which a counter-example calls into question the earlier results in a paper by this note's authors. Here, we show in the light of these new insights that a wide class of terminal value problems of fractional differential equations is well- posed and we identify those cases where the well-posedness question must be regarded as open.
dc.language.isoenen
dc.publisherJournal of Integral Equations and Applications, Rocky Mountains Mathematics Consortiumen
dc.relation.urlhttp://projecteuclid.org/info/euclid.jieaen
dc.relation.urlhttps://projecteuclid.org/euclid.jiea/1541668118
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/en
dc.subjectfractional differential equationsen
dc.subjectboundary value problemsen
dc.subjectexistence and uniquenessen
dc.subjectwell-posednessen
dc.titleA Note on the Well-Posedness of Terminal Value Problems for Fractional Differential Equations.en
dc.typeArticleen
dc.contributor.departmentGNS & TU-BS, Braunschweig, Germany; Univerity of Chesteren
dc.identifier.journalJournal of Integral Equations and Applications
dc.date.accepted2017-06-07
or.grant.openaccessYesen
rioxxterms.funderUoCen
rioxxterms.identifier.projectunfundeden
rioxxterms.versionAMen
rioxxterms.licenseref.startdate2217-07-05
html.description.abstractThis note is intended to clarify some im- portant points about the well-posedness of terminal value problems for fractional di erential equations. It follows the recent publication of a paper by Cong and Tuan in this jour- nal in which a counter-example calls into question the earlier results in a paper by this note's authors. Here, we show in the light of these new insights that a wide class of terminal value problems of fractional differential equations is well- posed and we identify those cases where the well-posedness question must be regarded as open.
rioxxterms.publicationdate2018-11-08


Files in this item

Thumbnail
Name:
jiea2017-3.pdf
Size:
187.9Kb
Format:
PDF
Request:
accepted manuscript .pdf

This item appears in the following Collection(s)

Show simple item record

http://creativecommons.org/licenses/by-nc-nd/4.0/
Except where otherwise noted, this item's license is described as http://creativecommons.org/licenses/by-nc-nd/4.0/